# SDR SWAA2021080488977

- Difficulty date: June 29, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF BS 663 VAPOR BARRIER RH SIDE UPPER ATTACH ANGLE UPPER END CRACKED BS663; RBL8; WL167. / [01] UPDATED MEASUREMENT TABLE; [02] CONFORMED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM 57-10-10-2R-5 THE -1 REPLACEMENT ANGLE FABRICATED IN ACCORDANCE WITH SRM 57-10-10-2R REPAIR 5 REFER TO ATS BUILD RECORD ATSHFAB-101-354 JOB # 539510 THE -2 SPLICE ANGLE FABRICATED IN ACCORDANCE WITH SRM57-10-10-2R-5 REFER TO ATS BUILD RECORD ATSHFAB-101-355 JOB # 539866; [03] CONFORMED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM 57-10-10-2R-5 THE -1 REPLACEMENT ANGLE FABRICATED IN ACCORDANCE WITH SRM 57-10-10-2R-5 REFER TO ATS BUILD RECORD ATSHFAB-101-354 JOB # 539510 THE -2 SPLICE ANGLE FABRICATED IN ACCORDANCE WITH SRM 57-10-10-2R-5 REFER TO ATS BUILD RECORD ATSHFAB-101-355 JOB # 539866; [04] REMOVED DAMAGED AREA AND PREPARED REPAIR AREA FOR INSPECTION BS 663 RBL6-14 WL 167 IAW SRM 57-10-10-2R-5.; [05] VERIFIED REMOVED DAMAGED AREA AND PREPARED REPAIR AREA FOR INSPECTION BS 663 RBL6-14 WL 167 IAW SRM 57-10-10-2R-5.;
